# SDR UHLA2015012900097

- Difficulty date: January 29, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 28,714 hours, 17,560 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE RT GUSSET PLATE FRAME 90.  R & R THE GUSSET .
